MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.phm.0000156900.11200.14

Медицинская библиотека · American journal of physical medicine & rehabilitation · 2005

Dysphonia associated with shoulder steroid injection.

Zaman Faisel M, Wong Megan, Slipman Curtis W, Ellen Mark I

Клинический случайСтатьяПеревод в очереди

Аннотация

Glucocorticosteroid injections into the shoulder are commonly used in the treatment of rotator cuff tendinitis. These injections rarely result in any serious complications and are generally considered a safe therapeutic intervention. Despite the extensive application of this treatment, there have been no reports of dysphonia occurring after corticosteroid injection into the subacromial space. We report the case of a 66-yr-old man with dysphonia after undergoing subacromial glucocorticosteroid injection for treatment of rotator cuff tendinitis.

Для цитирования: Zaman Faisel M, Wong Megan, Slipman Curtis W, Ellen Mark I. Dysphonia associated with shoulder steroid injection.. American journal of physical medicine & rehabilitation. 2005. DOI: 10.1097/01.phm.0000156900.11200.14.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.